# SDR IPXA2025091043242

- Difficulty date: September 6, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N631UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65776
- Aircraft time: 14,998 hours, 2,245 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 183U330113
- Part serial: 1570
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADD SDR FOR EO-85445-JIC1 STEP 137 PAPER FINAL CHECKED OK.ACCOMPLISHED ADD SDR FOR EO-85445-JIC1 STEP 137.
